Blank Cover Image

Illinois journal of mathematics

巻次(年次):
Vol. 1, no. 1 (Mar. 1957)-
出版情報:
Urbana
形態:
v. ; 23 cm
言語:
英語
ISSN:
00192082
書誌ID:
AA00669815
フォーマット:
雑誌
子書誌情報
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

日本数学会

Mathematical Society of Japan

Duke University Press

名古屋大学理学部数学教室

Mathematical Institute, Faculty of Science, Nagoya University

日本数学会

Published for the Mathematical Society of Japan by Kinokuniya

Pacific Journal of Mathematics

Massachusetts Institute of Technology

Massachusetts Institute of Technology

林, 鶴一, 東北大学

[Tôhoku University]

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

Johns Hopkins University, American Mathematical Society

Johns Hopkins University

Society for Industrial and Applied Mathematics